A characterization of completely bounded multipliers of Fourier algebras
Colloquium Mathematicae (1992)
- Volume: 63, Issue: 2, page 311-313
- ISSN: 0010-1354
Access Full Article
topHow to cite
topReferences
top- [BF] M. Bożejko and G. Fendler, Herz-Schur multipliers and completely bounded multipliers of the Fourier algebra of a locally compact group, Boll. Un. Mat. Ital. (6) 3-A (1984), 297-302. Zbl0564.43004
- [dCH] J. de Cannière and U. Haagerup, Multipliers of the Fourier algebra of some simple Lie groups and their discrete subgroups, Amer. J. Math. 107 (1984), 455- 500.
- [CH] M. Cowling and U. Haagerup, Completely bounded multipliers of the Fourier algebra of a simple Lie group of real rank one, Invent. Math. 96 (1989), 507-549. Zbl0681.43012
- J. Dixmier, C*-Algebras, North-Holland, Amsterdam 1982.
- [Gi] J. E. Gilbert, -convolution operators and tensor products of Banach spaces I, II, III, preprints.
- [Pau] V. I. Paulsen, Completely Bounded Maps and Dilations, Longman Scientific & Technical, Harlow 1986.